# SDR AMTA200300772

- Difficulty date: June 13, 2003
- Submitted: July 1, 2003
- Operation: Air carrier
- Aircraft: N313TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 32580
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Emergency Light
- Component: Emergency Light
- Component part number: 7024091007
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LENS FORWARD OF R1 DOR CRACKED.  REPLACED LIGHT ASSEMBLY PER AMM 33-51-01, OPS CHECK GOOD.  (M)
